RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2009, Volume 160, Number 1, Pages 168–177 (Mi tmf6388)  

This article is cited in 2 scientific papers (total in 2 papers)

Seeking (and finding) Lagrangians

M. C. Nucci

Università degli Studi di Perugia

Abstract: It is well known that for any second-order ordinary differential equation (ODE), a Lagrangian always exists, and the key to its construction is the Jacobi last multiplier. Is it possible to find Lagrangians for first-order systems of ODEs or for higher-order ODEs? We show that the Jacobi last multiplier can also play a major role in this case.

Keywords: Lagrangian, first integral, Jacobi last multiplier

DOI: https://doi.org/10.4213/tmf6388

Full text: PDF file (415 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2009, 160:1, 1014–1021

Bibliographic databases:


Citation: M. C. Nucci, “Seeking (and finding) Lagrangians”, TMF, 160:1 (2009), 168–177; Theoret. and Math. Phys., 160:1 (2009), 1014–1021

Citation in format AMSBIB
\Bibitem{Nuc09}
\by M.~C.~Nucci
\paper Seeking (and finding) Lagrangians
\jour TMF
\yr 2009
\vol 160
\issue 1
\pages 168--177
\mathnet{http://mi.mathnet.ru/tmf6388}
\crossref{https://doi.org/10.4213/tmf6388}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603988}
\zmath{https://zbmath.org/?q=an:1175.70017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009TMP...160.1014N}
\transl
\jour Theoret. and Math. Phys.
\yr 2009
\vol 160
\issue 1
\pages 1014--1021
\crossref{https://doi.org/10.1007/s11232-009-0092-5}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269118900016}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6388
  • https://doi.org/10.4213/tmf6388
  • http://mi.mathnet.ru/eng/tmf/v160/i1/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Polat G.G., Ozer T., “New Conservation Laws, Lagrangian Forms, and Exact Solutions of Modified Emden Equation”, J. Comput. Nonlinear Dyn., 12:4, SI (2017), 041001  crossref  isi  scopus
    2. D. I. Sinelshchikov, N. A. Kudryashov, “On integrable non–autonomous Liénard–type equations”, Theoret. and Math. Phys., 196:2 (2018), 1230–1240  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:504
    Full text:165
    References:38
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020